# SDR SIMA20121018003

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,030 hours, 29,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND SEAT 12A FORWARD EMERGENCY SIGN INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE INVERTER PER EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
